Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12328
Title: Perturbations on domain walls and strings: A covariant theory
Author: Garriga Torres, Jaume
Vilenkin, A. (Alexander)
Keywords: Teoria de camps (Física)
Partícules (Física nuclear)
Field theory (Physics)
Particles (Nuclear physics)
Issue Date: 1991
Publisher: The American Physical Society
Abstract: A covariant formalism is developed for describing perturbations on vacuum domain walls and strings. The treatment applies to arbitrary domain walls in (N+1)-dimensional flat spacetime, including the case of bubbles of a true vacuum nucleating in a false vacuum. Straight strings and planar walls in de Sitter space, as well as closed strings and walls nucleating during inflation, are also considered. Perturbations are represented by a scalar field defined on the unperturbed wall or string world sheet. In a number of interesting cases, this field has a tachyonic mass and a nonminimal coupling to the world-sheet curvature.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.43.391
It is part of: Physical Review D, 1991, vol. 44, núm. 4, p. 1007-1014
URI: http://hdl.handle.net/2445/12328
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
507971.pdf1.37 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.